# SDR IPXA2023021591008

- Difficulty date: February 6, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 68,964 hours, 22,850 cycles
- System (JASC): 5700 · Wing Structure
- Part: Stiffener
- Part number: 111T20116
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C14*MAJOR REPAIR* CRACK ON CENTER WING TANK STIFFENER (P/N:11T2011-6) ON STA 785.9, RBL 55.REPAIR I.A.W 767-300F SRM 57-10-10-2R-2 REPAIR 2 REV.85.01, UPS EO B767-5740-58151-C AND UPS EO B767-5720-76672-A.
